Publications

Vortex rings for the Gross-Pitaevskii equation  (2004)

Authors:
F. Bethuel; G. Orlandi; D. Smets
Title:
Vortex rings for the Gross-Pitaevskii equation
Year:
2004
Type of item:
Articolo in Rivista
Tipologia ANVUR:
Articolo su rivista
Nations of authors:
FRANCIA; ITALIA
Language:
Inglese
Format:
A Stampa
Referee:
Name of journal:
Journal of the European Mathematical Society
ISSN of journal:
1435-9855
N° Volume:
6
Number or Folder:
1
:
Springer
Page numbers:
17-94
Product ID:
16564
Handle IRIS:
11562/16564
Deposited On:
August 3, 2016
Last Modified:
November 2, 2016
Bibliographic citation:
F. Bethuel; G. Orlandi; D. Smets, Vortex rings for the Gross-Pitaevskii equation «Journal of the European Mathematical Society» , vol. 6 , n. 12004pp. 17-94

Consulta la scheda completa presente nel repository istituzionale della Ricerca di Ateneo IRIS

Related projects
Title Department Managers
Fronts singularities Department Informatica Giandomenico Orlandi
<<back

Activities

Research facilities